# SDR 98ZZZX2734

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Flange
- Condition: Cracked
- Location: Bs 14-15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD VESTIBULE RT SIDE SERVICE DOOR LOWER HINGE PIN DIAPHRAGM IS CRACKED AT UPPER FLANGE BETWEEN FR 14 AND FR 15.  REPAIRED FLANGE IAW SRM 51-71-11.
